# SDR CWQR20120306015

- Difficulty date: March 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 6,399 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 67113311
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND CORROSION ON THE AFT CABIN DOOR HINGE FROM THE CORNER EDGE OF THE PART TO BEYOND THE FIRST FASTENER ATTACH HOLE. BEYOND ALLOWABLE LIMITS. REMOVED HINGE, INSPECTED AND PREFORMED NDT INSP OF ATTACH POINT, NO DEFECTS NOTED. THIS IS THE 3RD ACFT SEEN WITH THIS CONDITION.  OPEN
